# SDR ASAA0781712

- Difficulty date: May 29, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 49,817 hours, 26,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 595305077
- Condition: Dented
- Location: Bs 259-264
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS DENTED AFT OF THE FWD LAVATORY SERVICE PANEL WITHIN 1 INCH OF LONGERON 20L.  COLD WORKED SKIN, FABRICATED DOUBLER ,TREATED, PRIMED AND INSTALLED IAW SRM 51-10-3 PARA 23 AND 30.
